Jeffrey Steif

at

Jeffrey Steif’s research area is probability theory and more specifically ergodic theory, percolation and particle systems.

Source: chalmers.se

Projects

2010–2012

Noise sensitivity, phrase transitions and interacting particle systems

Jeffrey Steif Department of Mathematical Sciences, Mathematics
Swedish Research Council (VR)

2013–2018

Stochastics for big data and big systems - bridging local and global

Holger Rootzen Department of Mathematical Sciences, Mathematical Statistics
Bernt Wennberg Department of Mathematical Sciences
Rebecka Jörnsten Department of Mathematical Sciences, Mathematical Statistics
Igor Rychlik Department of Mathematical Sciences, Mathematical Statistics
Sergey Zuev Department of Mathematical Sciences, Mathematical Statistics
Johan Jonasson Department of Mathematical Sciences, Mathematics
Johan Wästlund Department of Mathematical Sciences, Mathematics
Jeffrey Steif Department of Mathematical Sciences, Mathematics
Olle Häggström Department of Mathematical Sciences, Mathematical Statistics
Robert Berman Department of Mathematical Sciences, Mathematics
Aila Särkkä Department of Mathematical Sciences, Mathematical Statistics
Knut and Alice Wallenberg Foundation

2013–2016

Noise sensitivity, optimal graphs and perturbations of interacting particle systems

Jeffrey Steif Department of Mathematical Sciences, Mathematics
Swedish Research Council (VR)

There might be more projects where Jeffrey Steif participates, but you have to be logged in as a Chalmers employee to see them.

Publications

2016

Volatility of Boolean functions

Johan Jonasson, Jeffrey Steif,
Stochastic Processes and Their Applications. Vol. 126 (10), p. 2956-2975
Scientific journal article - peer reviewed
2016

Cutoff for the noisy voter model

J. T. Cox, Y. Peres, Jeffrey Steif et al
Annals of Applied Probability. Vol. 26 (2), p. 917-932
Scientific journal article - peer reviewed
2015

Cutoff for the noisy voter model

Ted Cox, Yuval Peres, Jeffrey Steif et al
Preprint
2015

Strong Noise Sensitivity and Random Graphs

Eyal Lubetzky, Jeffrey Steif,
Annals of Probability. Vol. 43 (6), p. 3239–3278
Scientific journal article - peer reviewed
2015

Random walks on dynamical percolation: mixing times, mean squared displacement and hitting times

Yuval Peres, Alexandre Stauffer, Jeffrey Steif et al
Probability theory and related fields. Vol. 162 (3), p. 487-530
Scientific journal article - peer reviewed
2014

Noise sensitivity of Boolean functions and percolation

C. Garban, Jeffrey Steif,
Monograph, book
2014

Volatility of Boolean functions

Johan Jonasson, Jeffrey Steif,
Preprint
2014

Wald for non-stopping times: The rewards of impatient prophets

A. E. Holroyd, Y. Peres, Jeffrey Steif et al
Electronic Communications in Probability. Vol. 19, p. 1-9
Scientific journal article - peer reviewed
2013

Exclusion sensitivity of Boolean functions

Erik Broman, C. Garban, Jeffrey Steif et al
Probability theory and related fields. Vol. 155 (3-4), p. 621-663
Scientific journal article - peer reviewed
2012

Noise sensitivity of Boolean functions and percolation

Christophe Garban, Jeffrey Steif,
Probability and Statistical Physics in Two and More Dimensions (Clay mathematics proceedings vol 15). Vol. 15, p. 52-154
Chapter in monograph, book
2011

A mini course on percolation theory

Jeffrey Steif,
Jyväskylä Lectures in Mathematics. Vol. 3, p. 1-41
Scientific journal article - peer reviewed
2011

A crossover for the bad configurations of random walk in random scenery

S. Blachere, F. den Hollander, Jeffrey Steif et al
Annals of Probability. Vol. 39 (5), p. 2018-2041
Scientific journal article - peer reviewed
2011

Noise sensitivity and percolation

Christoph Garban, Jeffrey Steif,
Preprint
2011

Exclusion Sensitivity of Boolean Functions

Erik Broman, Christophe Garban, Jeffrey Steif et al
Preprint
2010

A mini course on percolation theory

Jeffrey Steif,
Preprint
2010

On the Cluster Size Distribution for Percolation on Some General Graphs

Antar Bandyopadhyay, Jeffrey Steif, Adam Timar et al
Revista Matematica Iberoamericana. Vol. 26, p. 529-550
Scientific journal article - peer reviewed
2010

Quantitative noise sensitivity and exceptional times for percolation

O. Schramm, Jeffrey Steif,
Annals of Mathematics. Vol. 171 (2), p. 619-672
Scientific journal article - peer reviewed
2009

A survey on dynamical percolation

Jeffrey Steif,
Fractal geometry and stochastics, IV, Birkhauser, p. 145-174
Scientific journal article - peer reviewed
2009

Dynamical sensitivity of the infinite cluster in critical percolation

Yuval Peres, Oded Schramm, Jeffrey Steif et al
Annales Institut Henri Poincare, Probabilites et Statistiques. Vol. 45 (2), p. 491--514
Scientific journal article - peer reviewed
2008

Dynamical models for circle covering: Brownian motion and Poisson updating

Johan Jonasson, Jeffrey Steif,
Annals of Probability. Vol. 36, p. 739-764
Scientific journal article - peer reviewed
2008

The critical contact process in a randomly evolving environment dies out

Jeffrey Steif, Marcus Warfheimer,
Latin American Journal of Probability and Mathematical Statistics - ALEA. Vol. 4, p. 337-357
Scientific journal article - peer reviewed
2007

Statistical mechanical systems on complete graphs, infinite exchangeability, finite extensions and a discrete finite moment problem

Thomas Liggett, Jeffrey Steif, Balint Toth et al
Annals of Probability. Vol. 35 (3), p. 867-914
Scientific journal article - peer reviewed
2006

Dynamical Stability of Percolation for Some Interacting Particle Systems and $\epsilon$--Stability

Erik Broman, Jeffrey Steif,
Annals of Probability. Vol. 34, p. 539-576
Scientific journal article - peer reviewed
2006

Some results for poisoning in a catalytic model

Jeffrey Steif, Aidan Sudbury,
Electronic Communications in Probability. Vol. 11, p. 168-177
Scientific journal article - peer reviewed
2006

Random walk in random scenery: A survey of some recent results

Frank den Hollander, Jeffrey Steif,
Stochastics and Dynamics. Vol. 48, p. 53-65
Scientific journal article - peer reviewed
2006

Non-interactive correlation distillation, inhomogeneous Markovchains, and the reverse Bonami-Beckner inequality

Elchanan Mossel, Ryan O'Donnell, Oded Regev et al
Israel Journal of Mathematics. Vol. 154, p. 299-336
Scientific journal article - peer reviewed
2006

Stochastic Domination: The Contact Process, Ising Models and FKG Measures

Thomas Liggett, Jeffrey Steif,
Annales Institut Henri Poincare, Probabilites et Statistiques. Vol. 42, p. 223-243
Scientific journal article - peer reviewed
2006

Refinements of Stochastic Domination

Erik Broman, Olle Häggström, Jeffrey Steif et al
Probability theory and related fields. Vol. 136 (4), p. 587-603
Scientific journal article - peer reviewed
2005

The voter model with anti-voter bonds

N. Gantert, M. Löwe, Jeffrey Steif et al
Annales de l'institut Henri Poincare (B) Probability and Statistics. Vol. 41 (4), p. 767-780
Scientific journal article - peer reviewed
2005

Bad configurations for random walk in random scenery and related subshifts

F. den Hollander, Jeffrey Steif, P. van der Wal et al
Stochastic Processes and their Applications. Vol. 115 (7), p. 1209-1232
Scientific journal article - peer reviewed
2005

Refinements of Stochastic Domination

Erik Broman, Olle Häggström, Jeffrey Steif et al
Preprint
2001

Which properties of random sequence are dynamically sensitive?

Itai Benjamini, Olle Häggström, Yuval Peres et al
Preprint
1999

The Ising model on diluted graphs and strong amenability

Olle Häggström, Roberto H. Schonmann, Jeffrey Steif et al
Preprint
1998

On the equivalence of certain ergodic properties for Gibbs States

Frank den Hollander, Jeffrey Steif,
Preprint
1998

Consistent estimation of percolation quantities

Ronald Meester, Jeffrey Steif,
Preprint
1997

Amenability and phase transition in the Ising model

Johan Jonasson, Jeffrey Steif,
Preprint
1997

The number of infinite clusters in dynamical percolation

Yuval Peres, Jeffrey Steif,
Preprint
1996

Mixing properties of the generalized T, T -1 -process

Frank den Hollander, Jeffrey Steif,
Preprint